# SDR DALA2024040103950

- Difficulty date: March 29, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N391DA
- Make and model: Boeing 737832
- Aircraft serial: 30560
- Aircraft time: 74,627 hours, 29,845 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 500a-500b
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0267898) FWD CARGO COMPARTMENT RH FLOOR BAFFLE STA500A-500B DAMAGED. REMOVED AND REPLACED BAFFLE ON FWD CARGO COMPARTMENT RH SIDE STA 500A-500B I.A.W. PER B737 800 SRM 51-40-02-0G AND DWG 143A7505.
